# SDR DALA2022071304874

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CRACK ACCESS PANEL 332AB ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: COMPLIED WITH ER/A 600529-14 REV.ORIGINAL. (2317585)
